# SDR KCSA20251003151

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 15,011 hours, 85,651 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD MESSAGE.   FOUND FLIGHT DECK OVERHEAD DOOR HANDLE TO BE SLIGHTLY OPEN. OPENED AND CLOSED FLIGHT DECK OVERHEAD DOOR, ALL CHECKS GOOD IAW B747-400 AMM 52-21-00. MESSAGE CLEARED.
